The stability of matter-wave solitons in 2D linear and nonlinear optical lattices
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (7): 070302     doi:10.7498/aps.62.070302
GENERAL Current Issue| Archive| Adv Search  |   
The stability of matter-wave solitons in 2D linear and nonlinear optical lattices
Chen Hai-Jun, Li Xiang-Fu
Electrical Engineering College, Longdong University, Gansu 745000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn